# SDR FDEA201210273759

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,998 hours, 31,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT SIGN ABOVE DOOR 1R INOPERATIVE.  CHECKED OPERATION OF EMERGENCY LIGHTS IAW AMM 33-51-00-5,  ALL OPS CHECK GOOD FOR CONTINUED  SERVICE AT THIS TIME.
